Alert archive / California / Wind Advisories in 2023
Wind Advisory 17, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 25, 2023, 1:15 AM PST for San Diego County, California. It took effect at Feb 25, 2023, 10:00 AM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2023, 1:15 AM PST (09:15 UTC)
- In effect from
- Feb 25, 2023, 10:00 AM PST
- Expired
- Feb 26, 2023, 5:36 PM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051 WWUS76 KSGX 250915 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 115 AM PST Sat Feb 25 2023 CAZ062-251800- /O.NEW.KSGX.WI.Y.0017.230225T1800Z-230227T0200Z/ San Diego County Deserts- Including the city of Borrego Springs 115 AM PST Sat Feb 25 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TODAY TO 6 PM SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ552-554-251400- /O.CON.KSGX.WI.Y.0016.000000T0000Z-230225T1400Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 115 AM PST Sat Feb 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM TODAY... * WHAT...South winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Orange County Coastal and Inland Areas. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-048-050-251400- /O.CON.KSGX.WI.Y.0016.000000T0000Z-230225T1400Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 115 AM PST Sat Feb 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM TODAY... * WHAT...South winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Coastal Areas, San Diego County Valleys, the Inland Empire. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-251400- /O.CON.KSGX.WI.Y.0016.000000T0000Z-230225T1400Z/ Santa Ana Mountains and Foothills- 115 AM PST Sat Feb 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM TODAY... * WHAT...South winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Santa Ana Mountains and Foothills. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
5 follow-up statements
313 WWUS76 KSGX 251358 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 558 AM PST Sat Feb 25 2023 CAZ552-554-251500- /O.EXP.KSGX.WI.Y.0016.000000T0000Z-230225T1400Z/ Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Huntington Beach, Costa Mesa, Newport Beach, Laguna Beach, San Clemente, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 558 AM PST Sat Feb 25 2023 ...WIND ADVISORY WILL EXPIRE AT 6 AM THIS MORNING... Winds have fallen below advisory levels. $$ CAZ043-048-050-251500- /O.EXP.KSGX.WI.Y.0016.000000T0000Z-230225T1400Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys- Including the cities of Oceanside, Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 558 AM PST Sat Feb 25 2023 ...WIND ADVISORY WILL EXPIRE AT 6 AM THIS MORNING... Winds have fallen below advisory levels. $$ CAZ057-251500- /O.EXP.KSGX.WI.Y.0016.000000T0000Z-230225T1400Z/ Santa Ana Mountains and Foothills- 558 AM PST Sat Feb 25 2023 ...WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING... Winds have fallen below advisory levels. $$ CAZ062-252200- /O.CON.KSGX.WI.Y.0017.230225T1800Z-230227T0200Z/ San Diego County Deserts- Including the city of Borrego Springs 558 AM PST Sat Feb 25 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
910 WWUS76 KSGX 252207 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 207 PM PST Sat Feb 25 2023 CAZ062-260615- /O.CON.KSGX.WI.Y.0017.000000T0000Z-230227T0200Z/ San Diego County Deserts- Including the city of Borrego Springs 207 PM PST Sat Feb 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts. * WHEN...Through early evening. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
533 WWUS76 KSGX 260604 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1004 PM PST Sat Feb 25 2023 CAZ062-261415- /O.CON.KSGX.WI.Y.0017.000000T0000Z-230227T0200Z/ San Diego County Deserts- Including the city of Borrego Springs 1004 PM PST Sat Feb 25 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... * WHAT...West winds 30 to 40 mph with gusts to 70 mph. * WHERE...San Diego County Deserts. * WHEN...Until 6 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. Blowing dust and sand could reduce visibilities dramatically. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JMB
188 WWUS76 KSGX 261738 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 938 AM PST Sun Feb 26 2023 CAZ062-270200- /O.CON.KSGX.WI.Y.0017.000000T0000Z-230227T0200Z/ San Diego County Deserts- Including the city of Borrego Springs 938 AM PST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...West winds 25 to 40 mph with local gusts to 60 mph. * WHERE...San Diego County Deserts. * WHEN...Until 6 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. Blowing dust and sand could reduce visibilities dramatically. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Maxwell
308 WWUS76 KSGX 270136 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 536 PM PST Sun Feb 26 2023 CAZ062-270245- /O.CAN.KSGX.WI.Y.0017.000000T0000Z-230227T0200Z/ San Diego County Deserts- Including the city of Borrego Springs 536 PM PST Sun Feb 26 2023 ...WIND ADVISORY IS CANCELLED... Winds are below Advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 24, 9:58 PM PST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 24, 9:58 PM PST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
958 PM PST Fri Feb 24 2023
.SYNOPSIS...
A major winter storm will impact Southern California through
Saturday evening, winding down by Sunday morning. This storm
system will bringing feet of snow to the mountains along with high
winds while the coast and valleys sees periods of moderate to
heavy rainfall, heaviest Saturday morning. Precipitation will come
to an end Sunday afternoon with dry conditions Sunday night
through Monday. Another cold storm from the north will bring
addtional rain and mountain snow next Tuesday and Wednesday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
...High Impact Winter Storm to affect SoCal through Saturday...
Update:
The winter storm system has slowed and this has delayed the rain
for the southern half of the area. Rain was impacting areas from
Orange County to northwest sections of the Inland Empire and
especially the San Bernardino mountains where heavy snow was
occurring. A cold front is moving through southeastern Ventura
County at this time as seen with a wind shift in obs and radar
picking up a narrow heavy band of rain. This front will move east
and spread a period of heavy rain and intense mountain snow
overnight through Saturday morning, especially bewteen 3 and
10 AM. This will be the highest impact period as southwest winds
increase and become quite strong. The mountains will get whacked
with lots of additional snow and strong wind. A blizzard for the
San Bernardino County mountains. See previous discussion for more
details. No significant changes were made this evening.
Previous Discussion:
At 1 PM, moderate to locally heavy rainfall has begun to move into
Orange, Riverside and San Bernardino counties this afternoon, with
heavy snowfall ongoing on the western side of the San Bernardinos.
Images out of the Mt High area (near Wrightwood) show heavy snow,
strong winds, with near-zero visibility.
The storm system is ever so slowly making it's way down into our
area, however the latest 12Z guidance has slowed down the
precipitation a bit, especially for southern areas. The heaviest
rain/snow is still expected late tonight into Saturday morning
for northern areas, but the brunt of the storm is not expected to
reach San Diego County until early Saturday morning.
The system continues to tap into weak atmospheric river moisture,
and the moisture is looking to decrease a bit as it moves south
into San Diego County Saturday morning. This means that overall
rainfall totals have decreased a bit for San Diego County with the
latest forecast update, but we are still expecting quite a bit of
rain, with coast and valley areas seeing around 1.50 to 2.50
inches. For areas north of San Diego County, precipitation totals
actually increased a slight bit with the latest guidance. Please
see the hydrology section below for more details on the
precipitation amounts and timing.
Very heavy snow and gusty winds will create dangerous conditions
in the mountains through this weekend. Snowfall is expected on all
of the mountain ranges with the highest accumulations expected in
the San Bernardino and portions of the Riverside County
mountains. Top forecast snowfall totals of 3 to 5 feet above 5000
feet, and 1 to 3 feet between 4000 and 5000 feet in the San
Bernardino and Riverside County mountains. The weak atmospheric
river component of this system will bring higher snow levels
initially for a few hours late tonight, around 5500 to 6000 feet,
with the highest snow levels in San Diego County. Therefore, snow
totals in the San Diego County mountains could be limited to the
highest peaks (Palomar and Mt Laguna) tonight. However, once the
snow levels drop back down to under 5000 feet Saturday morning,
additional accumulation is expected through Sunday morning in the
San Diego County mountains.
Winds in the mountains and desert foothills are expected to be
strong with this system, especially tonight ahead of and with the
main cold front. Gusts to 60 mph are possible on the desert
slopes of the San Bernardino County mountains into the High
Desert.
The combination of very heavy snow, low visibilities from snow,
blowing snow, and fog, and strong gusty south winds, blizzard
conditions are expected at times in the mountains with near zero
visibility, especially in the San Bernardino Mountains. Due to a
combination of the heavy snow, strong winds and white-out
conditions expected, a Blizzard Warning is in effect through 4 PM
Saturday for the San Bernardino County mountains. Please limit
non-essential travel in the mountains, as travel will be very
difficult to impossible.
The 12Z models and ensembles keep the rain and snow hanging out
over our area into Sunday morning, therefore the Winter Storm
Warnings for the Riverside and San Diego County mountains have
been extended through 4 AM Sunday. For the San Bernardino
mountains, the Blizzard Warning remains in effect through 4 PM
Saturday, then a Winter Storm Warning will be in effect from 4 PM
Saturday to 4 AM Sunday, given the additional snowfall expected
Saturday evening and night.
Precipitation looks to taper off Sunday morning, though some
additional shower activity may linger into Sunday afternoon.
For the early to middle part of next week, we continue in this
stormy and rainy pattern, with multiple low pressure system
pushing through the West Coast. These storms look to take a more
inside track at this time, with limited precipitation for Southern
California. We will continue to refine the forecast in the coming
days.
&&
.HYDROLOGY...
Rainfall will become more widespread and heavy tonight and
Saturday as the system draws deeper moisture into the area. The
heaviest rainfall will be associated with the cold front late tonight
through Saturday morning. Lighter rainfall and snow will persist
Saturday evening through early Sunday morning.
Forecast rainfall totals through Sunday morning:
San Diego coast and valleys, Inland Empire: 1.50 to 2.50 inches
Orange County coast and inland: 2 to 2.50 inches
San Bernardino Co Mtns: 4 to 8 inches (liquid equivalent)
Riverside Co Mtns: 2 to 4 inches (liquid equivalent)
San Diego Co Mtns: 2 to 4 inches (liquid equivalent)
High Desert: 1 to 2.50 inches
Coachella Valley and San Diego Co Deserts: 0.25 to 1 inch
A Flood Watch remains in effect through Saturday evening.
The San Diego River at Fashion Valley and the Santa Margarita River
at Ysidora may also see flooding Saturday.
&&
.AVIATION...
250500Z...Heavier and widespread RA after 10z Sat, reaching San
Diego County after 12z Sat. Lower bases 500-1000 FT MSL and vis 1-3
SM in RA.
Strengthening S-SW winds across San Bernardino Co Mtns this evening,
with gusts peaking around 50 kt, peaking through 12z Sat. For the
coast/valleys, increasing S winds with peak gusts of 35-45 kt,
including vcty KSAN/KCRQ/KSNA/KONT/KSBD. Winds will turn to the NW
along a strong cold front Sat morning, decreasing after 12z Sat vcty
KSNA/KONT/KSBD and after 15z Sat vcty KCRQ/KSAN.
&&
.MARINE...
Southerly gales continue this evening generating hazardous seas.
South winds of 20 to 30 kt and gusts to 40 kt will continue through
Saturday morning before diminishing Saturday afternoon.
Thunderstorms are also possible Saturday morning. Breezy northwest
winds with gusts to 20 kt will be possible for several hours on
Sunday. No hazardous conditions are expected on Monday and Tuesday.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 6 AM PST Saturday for Orange County Coastal
Areas-Orange County Inland Areas-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Valleys-Santa Ana Mountains
and Foothills.
Flood Watch through Saturday evening for San Diego County
Coastal Areas-San Diego County Mountains-San Diego County
Valleys.
Flood Watch through Saturday evening for Orange County Coastal
Areas-Orange County Inland Areas-Riverside County Mountains-
San Bernardino County Mountains-San Bernardino and
Riverside County Valleys-The Inland Empire-San Gorgonio
Pass Near Banning-Santa Ana Mountains and Foothills.
Blizzard Warning until 4 PM PST Saturday for San Bernardino
County Mountains.
Winter Storm Warning from 4 PM Saturday to 4 AM PST Sunday for
San Bernardino County Mountains.
Winter Storm Warning until 4 AM PST Sunday for Riverside County
Mountains-San Diego County Mountains.
High Wind Warning until midnight PST tonight for Apple and
Lucerne Valleys.
PZ...Gale Warning until 8 AM PST Saturday for Coastal Waters from San
Mateo Point to the Mexican Border and out to 30 nm-Waters
from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island.
&&
PUBLIC...Gregoria (Update)/Connolly (Previous Discussion)
AVIATION/MARINE...BrothertonIn the hours before
Local storm report, Feb 24, 10:02 PM PST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1002 PM PST FRI FEB 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 2 ESE LYTLE CREEK 34.25N 117.46W
02/24/2023 SAN BERNARDINO CA FIRE DEPT/RESCUE
SAN BERNARDINO COUNTY FIRE REPORTS SWIFT
WATER RESCUE OF ONE OCCUPANT FROM A TRUCK.
VIDEO SHOWS RUSHING WATER ABOUT HALF WAY UP
THE TRUCK. OCCUPANT WAS RESCUED AND BROUGHT
TO SAFETY AND ASSESSED FOR INJURIES.
&&
APRLocal storm report, Feb 25, 12:36 AM PST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1236 AM PST SAT FEB 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM NON-TSTM WND GST 8 ENE ORANGE 33.81N 117.71W
02/24/2023 M60 MPH ORANGE CA MESONET
FREMONT CANYON SSE WIND GUST OF 60 MPH AHEAD
OF COLD FRONT.
&&
MOEDELocal storm report, Feb 25, 12:38 AM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1238 AM PST SAT FEB 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM NON-TSTM WND GST 9 SSE CORONA 33.75N 117.50W
02/24/2023 M59 MPH RIVERSIDE CA MESONET
TEMESCAL MESONET STATION SSE WIND GUST OF 58
MPH AHEAD OF COLD FRONT.
&&
MOEDELocal storm report, Feb 25, 12:41 AM PST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1241 AM PST SAT FEB 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM NON-TSTM WND GST 9 SSE CORONA 33.75N 117.50W
02/24/2023 M59 MPH RIVERSIDE CA MESONET
MESONET STATION IN TEMESCAL REPORTED A SSE
WIND GUST OF 59 MPH AHEAD OF COLD FRONT.
&&
MOEDELocal storm report, Feb 25, 12:42 AM PST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1242 AM PST SAT FEB 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM NON-TSTM WND GST 3 S CORONA 33.82N 117.57W
02/25/2023 M58 MPH RIVERSIDE CA MESONET
CORONA RAWS REPORTED A WIND GUST OF 58 MPH
AHEAD OF COLD FRONT.
&&
MOEDELocal storm report, Feb 25, 1:04 AM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
104 AM PST SAT FEB 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM NON-TSTM WND DMG 2 S FALLBROOK 33.33N 117.24W
02/24/2023 SAN DIEGO CA DEPT OF HIGHWAYS
LARGE EUCALYPTUS TREE DOWN ACROSS BOTH LANES
OF OLIVE HILL RD. NEARBY FALLBROOK AIRPORT
REPORTED SOUTHEAST WIND GUSTS OF 20 TO 25
MPH AT THE TIME.
1039 PM NON-TSTM WND DMG 9 SE CORONA 33.76N 117.47W
02/24/2023 RIVERSIDE CA DEPT OF HIGHWAYS
LARGE TREE BLOCKING RIGHT LANE OF CAMPBELL
RANCH RD AT MAYHEW CANYON RD IN TEMESCAL.
SOUTHEAST WINDS AT NEARBY SCE GLEN EDEN RD
MESONET WERE GUSTING 25 TO 30 MPH AT THE
TIME. WINDS UP THE HILL AT TEMESCAL RAWS
GUSTED UP TO 59 MPH AT 1041 PM.
1224 AM NON-TSTM WND DMG 2 ENE COSTA MESA 33.68N 117.88W
02/25/2023 ORANGE CA DEPT OF HIGHWAYS
TREE DOWN BLOCKING SLOW LANES OF HIGHWAY 55
NORTH JUST NORTH OF THE HIGHWAY 73
TRANSITION. SOUTHEAST WINDS AT NEARBY JOHN
WAYNE AIRPORT GUSTED TO 43 MPH SHORTLY
BEFORE MIDNIGHT.
&&
SSThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:06 PM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino | 3 hr |
| Feb 24, 9:26 PM PST | River Flood Warning | SGX | San Diego | 31 hr |
| Feb 24, 11:18 PM PST | Special Marine Warning | SGX | 57 min | |
| Feb 25, 12:18 AM PST | Special Marine Warning | SGX | 87 min | |
| Feb 25, 1:12 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 11 hr |
| Feb 25, 3:35 AM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino, San Diego | 4 hr |
| Feb 25, 7:50 AM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino, San Diego | 5 hr |
| Feb 25, 8:54 AM PST | Small Craft Advisory | SGX | 7 hr | |
| Feb 25, 11:21 AM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino | 5 hr |
| Feb 25, 1:19 PM PST | Beach Hazards Statement | SGX | Orange, San Diego | 11 hr |
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.